Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/6053
Title: A class of authentication codes with secrecy
Authors: Özbudak, Elif Kurtaran
Özbudak, Ferruh
Saygı, Zülfükar
Keywords: Authentication codes with secrecy
Algebraic function fields
Linearized polynomial
Issue Date: 2011
Publisher: Springer
Abstract: We study a class of authentication codes with secrecy. We determine the maximum success probabilities of the impersonation and the substitution attacks on these codes and the level of secrecy. Therefore we give an answer to an open problem stated in Ding et al. (J Pure Appl Algebra 196:149-168, 2005). Our proofs use the number of rational places of a certain class of algebraic function fields. We determine this number by extending the corresponding results of E. Cak double dagger ak and F. A-zbudak (Finite Fields Appl 14(1):209-220, 2008). Our authentication codes use a map which is not perfect nonlinear in certain subcases. We give an extended and unified approach so that the parameters of our authentication codes are good also when the corresponding map is not perfect nonlinear.
URI: https://doi.org/10.1007/s10623-010-9461-1
https://hdl.handle.net/20.500.11851/6053
ISSN: 0925-1022
1573-7586
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

12
checked on Nov 21, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.